# SDR 2007UALA02808

- Difficulty date: July 24, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N187UA
- Make and model: Boeing 747422
- Aircraft serial: 26877
- Aircraft time: 59,003 hours, 7,075 cycles
- Engine: Pwa PW4056
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FIRE LOOP 'A' EICAS STATUS MESSAGE.
